# SDR USAAF95009

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Engine: Rroyce SPEY55515P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrating
- Location: Right
- Part time: 16,242 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

CRW - FL 551 - EN ROUTE CLE-CLT, CREW EXPERIENCED VIBRATION FROM RIGHT ENGINE.  UPON POWER REDUCTION, THE VIBRATION BECAME SEVERE.  CREW SHUT DOWN ENGINE (SET 12 MINUTES), DECLARED AN EMERGENCY DIVERTED TO CRW.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
